# SDR CALA2025060405263

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 53,338 hours, 27,583 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 305
- Condition: Missing
- Part time: 1,142 hours, 589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING ON WALK AROUND IN ORD VUSUALLY INSPECTED VACINITY OF REFUEL POINT, NO DAMAGED NOTED. CONTACTED IAH HMC, FUEL CAP HAS YET TO BE LOCATED.
